RUS
ENG
Full version
JOURNALS
// Matematicheskii Sbornik
// Archive
Mat. Sb.,
1998
Volume 189,
Number 8,
Pages
3–12
(Mi sm330)
A basis of identities of a variety generated by a finitely-based quasi-variety of groups
M. I. Anokhin
M. V. Lomonosov Moscow State University
Abstract:
Examples are constructed of soluble finitely-based quasi-varieties of groups that generate non-finitely based varieties (with degree of solubility at most 7).
UDC:
512.54.01
MSC:
Primary
20E10
; Secondary
20F05
Received:
09.06.1997
DOI:
10.4213/sm330
Fulltext:
PDF file (242 kB)
References
English version:
Sbornik: Mathematics, 1998,
189
:8,
1115–1124
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025